# SDR 2003UALA00091

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 24,429 hours, 3,834 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: 1206802
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SAILTAIL FRAME WAS CRACKED AT C-CHECK.  MAJOR REPAIR ACCOMPLISHED.  FRAME REPLACED.
